direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

Publications

Articles in Refereed Conference Proceedings

Höhn, W., Mestre, J. and Wiese, A.
How Unsplittable-Flow-Covering helps Scheduling with Job-Dependent Cost Functions.
In Proc. of the 41st International Colloquium on Automata, Languages, and Programming (ICALP), LNCS, Vol. 8572, pp. 625-636, Springer, 2014.  [pdf]


Höhn, W. and Jacobs, T.
An experimental and analytical study of order constraints for single machine scheduling with quadratic cost.
In Proc. of the 14th Workshop on Algorithm Engineering and Experiments (ALENEX), pp. 103-117, SIAM, 2012.  [pdf]


Höhn, W. and Jacobs, T.
On the performance of Smith's rule in single-machine scheduling with nonlinear cost.
In Proc. of the 10th Latin American Theoretical Informatics Symposium (LATIN), LNCS, Vol. 7256, pp. 482-493, Springer, 2012.  [pdf]


Journal Articles

On the performance of Smith's rule in single-machine scheduling with nonlinear cost
Citation key HoehnJacobs2015
Author Höhn, Wiebke and Jacobs, Tobias
Pages Article 25
Year 2015
Journal ACM Transactions on Algorithms
Volume 11
Number 4
Download Bibtex entry

Copyright notice

The documents distributed by this server have been provided by the contributing authors as a means to ensure timely dissemination of scholarly and technical work on a noncommercial basis. Copyright and all rights therein are maintained by the authors or by other copyright holders, notwithstanding that they have offered their works here electronically. It is understood that all persons copying this information will adhere to the terms and constraints invoked by each author's copyright. These works may not be reposted without the explicit permission of the copyright holder.

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.